Zopiclone overdose: CNS depression and coma, reversed by flumazenil: 20 case reports

Published 2009-01-10
Journal Reactions
  See all Details

Reviews

Write Review

Saving... Saving... Cancel Save Cancel

Details

Title
Zopiclone overdose: CNS depression and coma, reversed by flumazenil: 20 case reports
Year
2009
Journal
Reactions
Document Type
Short communication
Language*
eng
Subjects
Adolescents · Aspiration-pneumonia, Drug-induced · CNS-disorders, Drug-induced · CNS-disorders, Treatment · Coma, Drug-induced · Coma, Treatment · Drug-overdose · Elderly · Flumazenil, Therapeutic Use · Hypoglycaemia, Drug-induced · Hypoxaemia, Drug-induced · Respiratory-insufficiency, Drug-induced · Rhabdomyolysis, Drug-induced · Zopiclone, Adverse Reactions - Serious · Zopiclone, Overdose - Serious

Fields edited by Q-Sensei or Q-Sensei's users are marked with an asterisk (*).
This is Version 3 of this record. Q-Sensei Corp. added this version on November 3, 2009. It is an edited version of the original data import from IngentaConnect.com. View changes to the previous version or view the complete version history.